# SDR DALA1205001819

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 40,956 hours, 8,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RO2 38AB AND 27AB AFT ARE INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY.  SYSTEM OPS NORMAL.
